MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM; ATELLICA IM HIGH-SENSITIVITY TROPONIN I (TNIH)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM; ATELLICA IM HIGH-SENSITIVITY TROPONIN I (TNIH)
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reports observation of elevated atellica im high-sensitivity troponin i (tnih) results which were discordant relative to repeat testing when using lot# 113.Initial elevated results were obtained for three patient samples from the emergency room (er) department.The elevated results were reported to the physician(s), who questioned the results.The same samples were repeated on an alternate analyzer which produced lower results.The lower results were considered correct and corrected reports were issued to the physician(s).There are no known reports of patient intervention or adverse health consequences due to this event.
 
Additional Manufacturer Narrative
A united states (us) customer reported observation of elevated atellica im high-sensitivity troponin i (tnih) results which were discordant relative to repeat testing.Siemens reviewed the instrument data and information provided by the customer.Quality control (qc) results were within the laboratory¿s acceptable limits.A siemens customer service engineer (cse) visited the customer site, inspected the instrument, and replaced the im wash separation (ws1 ws2) acrylic assemblies, aspirate probes and assemblies, reseated and aligned ws2.Qc and patient sample replicate testing yielded expected results following the service actions.Return of the patient sample for further investigation is not warranted because the discordant results were not reproducible.Based on the available information, the cause of the elevated results could not be determined, as the replacement and servicing of multiple components were performed as part of standard service actions.A product problem was not identified.The customer is operational, and the reported issue was resolved by troubleshooting.

Brand Name
ATELLICA IM
Common Device Name
ATELLICA IM HIGH-SENSITIVITY TROPONIN I (TNIH)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
registration # 1219913
east walpole MA 02032
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key25187294
Report Number1219913-2026-00098
Device Sequence Number10543532
Product Code MMI
UDI-Device Identifier00630414006703
UDI-Public(01)00630414006703(10)67939113(17)261015
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K241165
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number10997840
Device Lot Number67939113
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Initial Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/15/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown